MathSciNet Relay Station
MathSciNet bibliographic data
MR247651 (40 #915a) 60.30
Nagaev, A. V. Integral limit theorems with regard to large deviations when Cramér's condition is not satisfied. I. (Russian) Teor. Verojatnost. i Primenen. 14 1969 51–63.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement